# SDR SIMA200501917

- Difficulty date: January 15, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 8,493 hours, 7,948 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, MAINTENANCE FOUND THE SERVICE DOOR FORWARD SILL HAS CORROSION IN SEVERAL AREAS OF THE UPPER SURFACE.  MAINTENANCE REMOVED AND REPLACED THE SERVICE DOOR FORWARD WEB (SILL) IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (SW21200502486) (K)
